x
Breaking News
More () »

FOX 61 | Connecticut breaking news, weather, traffic, sports and social media

You Ask. We Answer. | Is asthma a side effect of the COVID-19 vaccine?

If you have a question you would like help answering, send an email toSHARE61@FOX61.COM, or text you question to 860-527-6161.

HARTFORD, Conn. — We’re working to answer all your COVID-19 and vaccine questions, as well as your questions and concerns about what happens after you get your shot.

Rene recently asked a about side effects.

Her question:

"Three days after each vaccine shot, I had severe asthma. Coincidence, or is this a side effect that has been seen before? Wondering if this has happened to anyone else.”

Answer:

Dr. Syed Hussain with Trinity Health said it is most likely a coincidence. 

“We have not seen incidents of asthma exacerbation or any other lung condition getting worse after vaccination and we’ve now administered a little over 167 million doses across the country since the vaccine program started in December,” said Hussain.

Common side effects include arm soreness, tenderness, pain at site of injection, fever body aches, joint aches and just not feeling well. 

Hussain says the side effects may last anywhere from 24-48 hours, and is actually a sign that the vaccine is working. 

If you have a question you would like help answering, send an email toSHARE61@FOX61.COM, or text you question to 860-527-6161.

--

HERE ARE MORE WAYS TO GET FOX61 NEWS

Download the FOX61 News APP

iTunes: Click here to download

Google Play: Click here to download

Stream Live on ROKU: Add the channel from the ROKU store or by searching FOX61.

FOLLOW US ON TWITTER, FACEBOOK & INSTAGRAM